Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The first and second variations of a double integral for the case of variable limits


Author: H. A. Simmons
Journal: Trans. Amer. Math. Soc. 28 (1926), 235-251
MSC: Primary 49K10
MathSciNet review: 1501342
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10

Retrieve articles in all journals with MSC: 49K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501342-8
Article copyright: © Copyright 1926 American Mathematical Society